# SDR R61A2024082900373

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 38,182 hours, 24,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003137
- Condition: Failed
- Location: Zone 200
- Part time: 36,518 hours, 23,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN ON LOWER FORWARD SIDE DID NOT TURN ON DURING OPS TEST OF THE EMERGENCY LIGHTING SYSTEM. R&R EMERGENCY LIGHT POWER UNIT.
